JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME FIXED POINT THEOREMS FOR CONTRACTIVE AND EXPANSIVE MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME FIXED POINT THEOREMS FOR CONTRACTIVE AND EXPANSIVE MAPS
Jiang, Guo-Jing; Kang, Shin-Min;
  PDF(new window)
 Abstract
In this paper, axed point theorems for contractive and expansive maps are established, some of which extend a few results of Das and Debata, Edelstein, Fisher, Leader, Shih and Yeh, and Jungck.
 Keywords
fixed point;contractive map;expansive map;compact metric space;semigroup;
 Language
English
 Cited by
 References
1.
Indian J. Math, 1988. vol.30. pp.249-250

2.
J. London Math. Soc., 1962. vol.37. pp.74-79 crossref(new window)

3.
Indan J. Pure Appl. Math., 1980. vol.11. pp.268-270

4.
Amer. Math. Monthly, 1976. vol.83. pp.261-263 crossref(new window)

5.
Proc. Amer. Math. Soc., 1979. vol.76. pp.333-338 crossref(new window)

6.
Proc. Amer. Math. Soc., 1988. vol.86. pp.153-158

7.
Proc. Amer. Math. Soc., 1982. vol.86. pp.153-158 crossref(new window)

8.
Proc. Amer. Math. Soc., 1982. vol.85. pp.465-468 crossref(new window)